# SDR HEEA076319

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- Aircraft time: 4,168 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Gauge
- Part number: 212073905001
- Condition: Contaminated
- Location: Float Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNREADABLE DUE TO MOISTURE IN GLASS.
